Re: Effexor Withdrawal Effects


Thursday, Mar 10, 2005

Re: Effexor Withdrawal Effects

Posted by Suzanne on 05/31/04 at 04:03 PM

[Read Replies]
[Reply to This Post]
[Return to RoundTable]

I, too, have been having a hell of a time getting off this horrible drug! I’m so glad that I’ve found this site. It helps to kow that I’m not crazy.

I’ve been tapering for about 3 months, now. About 2 weeks ago, I cut down the meds to about 35 mg. (from a high of 150/day) Within about 12 hours, I blew up like a balloon. Retaining water horribly. Felt pressure on my chest, and had difficulty breathing. Thought it was my heart. Went to the the ER, where I found a very knowledgable, sympathetic doctor, who ran all kinds of tests (EKG, chest X-rays, blood work, etc), then recommended that I make an appointment with a cardiolgist. Did that, took and echo-stress test. Thankfully, my heart was pronounced “text-book perfect.”” My cardiolgist was also very open about my concerns that this was due to withdrawal. She was going to do some research on her own about the drug. Thanks to some diuretics and lots of patience, the water has dissipated for the most part. But I still have the far-away feeling, dizziness, brain shivers, nausea, headaches, mood swings, crying jags, nightmares, etc., etc. I’m very interested in any class action lawsuits that are out there. This is a terrible thing for people to go through, when they thought they were getting help.